# SDR O2GA2017090586401

- Difficulty date: August 28, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N864UP
- Make and model: Beech B300
- Aircraft serial: FL1064
- Aircraft time: 785 hours, 690 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Switch
- Part number: 1013646283
- Condition: Intermittent
- Location: Mlg
- Part time: 785 hours, 690 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT IN FLIGHT, RETURN TO DEPARTURE.  MAINTENANCE REPLACED LEFT AND RIGHT LANDING GEAR SAFETY SWITCHES. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.
